# SDR IPXA2023100309125

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,342 hours, 18,715 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 ENG OUTBOARD FAN COWL CRACKED INSTALLED SERVICEABLE #3 ENGINE R/H FAN COWLING IAW MD11 AMM 71-12-01
